# SDR ASOA2015072413375

- Difficulty date: June 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BT HINGELINE FAIRING CRACKED.  COMPLIED WITH REO 670-78-33-998.  COMPLIED WITH ECTC REO 670-78-33-998 AND REO 670-78-33-998, REV NC DATED 08/26/2014.
